# SDR CA131104019

- Difficulty date: October 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT ELECTED TO SHUT THE NR 1 ENGINE DOWN DUE TO A PROPELLER OVERSPEED INDICATION.  THE EMU DATA DOWNLOAD CONFIRMED THE OVERSPEED WITHIN ACCEPTABLE TOLERANCES FOR THE PROPELLER AND CONTROL SYSTEM.  THE INVESTIGATION IS ONGOING TO DETERMINE THE ROOT CAUSE OF THE OVERSPEED.
